Worsening at the beginning?

by Helene
(Austria)

Hi, I am 25 years old and had to deal with many symptoms over the last years.
(anxiety, hot flushes, acne, dry skin, irritability, extreme mood changes, heavy period, headache, fatigue,...)

I did a hormone test and my estradiol/progesterone quotient is 1:45

I ordered Natpro and applied 400 mg because of my severe symptoms.

Now everything is getting waaay worse. I am constantly crying, I am tired, feel dizzy and my skin and my face overall looks really unhealthy.

I started with the cream three days ago and yesterday seemed to be really good.
But today is horrible.

Is this normal and should I go on with the dose? Or reduce to 300 mg?

I am okay with the worsening if I knew that I will feel better after.

Best regards

Helene

Comments for Worsening at the beginning?

Click here to add your own comments

Jun 10, 2022
Worsening at the beginning?
by: Joy

Hi Helene

You are rather young to be experiencing Hot Flushes but as we all know, everyone is different.  Have you been tested for Insulin Resistance as that can also bring on hot flushes.  If you are taking vitamin B3, that too causes hot flushes.  It is clear that you are also suffering from Estrogen Dominance.  Are you on Contraceptives by any chance?  They all have a potential to cause harm and add to adverse symptoms

If your heavy bleeding is of concern, then please try the Heavy bleeding protocol.  Type that in the search bar to see what is needed.

Excellent decision to start on 400mg per day.  Hot flushes will not respond to anything less. As you are experiencing adverse symptoms, please use the cream every day with NO breaks until your symptoms clear and your monthly cycle returns to normal.  Then and only then can the cream be used during your luteal phase.  Please read the How to use Progesterone Cream page.  Progesterone therapy is not easy, I wish it was.  It can take 2-6 months before you notice a difference.  Time  and patience is needed.  You will feel up and down while progesterone works at becoming the dominant hormone.  It can make one feel worse in the beginning. Please be patient, it will all work out if used correctly.  Never use the cream once a day, use half in the morning and the other half at night.  Or you can space the amount out during the day.  

I am not quite sure about your tests.  Please give me the individual results or you can work the ratio out as stated on the Hormone Testing page.  Did you have your Vitamin D3 level tested, if not please consider having a test.  A deficiency reduces the benefits of progesterone and is connected to every single function cell in our bodies.  Cofactors are needed.

Jun 10, 2022
Hello
by: Anonymous

Hello Joy, thanks for the quick reply!

I didn't get tested for insulin resistance but I am pretty skinny so I don't think this could be the cause.

I am not taking any vitamins, contraception,medication etc.

I already ordered Vit D with K1&K2 because last year I got tested and it was way too low so I am going to add this too.

My results of the saliva test are: estradiol: 2.8 pg/ml progesterone: 128 pg/ml

Perfect, I will continue using the amount of cream!

As I live in Austria and shipping takes 1 month, I have to organize the order so that I don't run out of cream.

I bought two bottles now. How long will they last when I use 400 mg/day?

Jun 10, 2022
Worsening at the beginning?
by: Joy

Hi Helene

Please do not be fooled into thinking that because you are skinny that you do not suffer from insulin resistance. Vitamin K2 is what you need and please do not forget magnesium, they are both extremely important  as mentioned on the vitamin D3 page.  

As suspected, your progesterone:estrogen ratio is way off.  It's 46:1, it should be around 600:1.  Explained on the page given to you.

Your hot flushes should soon disappear on 400mg per day.  It can take up to a week provided your D3 level is optimal.  The hot flushes pages explains what is needed.  Should they persist, I encourage you to have a test for insulin resistance.  Did you read the symptoms?  Strangely enough they are very similar to estrogen dominance.  

The how to use progesterone cream page gives a chart on how long a dispenser will last at certain amounts.

Jun 11, 2022
Worsening at the beginning?
by: Anonymous

Hi Joy,

I just saw that if I use 400 mg/day the tube is going to last only 8 days.

I am a student and can't afford hundreds and over the time thousands of dollars for the therapy.
Is there any chance that my insurance can cover that? Or any other chance for getting support?
I feel really desperate at the moment.


Jun 13, 2022
Worsening at the beginning?
by: Joy

The tube is only available in South Africa. I wish that the website would state this! We do have a Dispenser as the website stated which contains more cream. One full pump delivers 50mg. However, currently that is out of stock too and should be back by the end of this week, beginning of next.

Unfortunately insurance does not cover natural products that I am aware of.

Jun 13, 2022
Worsening at the beginning?
by: Anonymous

Alright, if it is going to help me then I will try to get help from my family.

On the website it is stated that there is a money back guarantee if it is not working for someone.

Is this really true? That way it would be a smaller risk if it does'nt work.



Jun 13, 2022
Worsening symptoms
by: Joy

Of course the statement is true. It would be false advertising otherwise. There is a money back guarantee but do understand that the cream must be used correctly. It is not an overnight fix. Progesterone Therapy can take 2-6 months before positive results are felt as mentioned many times on the website and the link given to you.

Once your hot flushes are under control you can slowly start to reduce the amount of cream used. Please consider having your Insulin Resistance level tested as this can also cause hot flushes as mentioned.

Jun 13, 2022
Worsening at the beginning?
by: Anonymous

That is great!

I cand definetly feel that something is changing.

I don't have the hot flushes that much at the moment. But I am really tired especially in the morning abd wake up with a racing heart, feeling very anxious and like if I haven't slept at all.
This morning I thought I am getting a heart attack because my heart was racing really fast and I couldn't breathe slowly. After that I was extremely tired and fell asleep for an hour.
Now I feel really weak and feel like I have no strength in my arms and legs.

Is that normal?

Jun 13, 2022
Worsening at the beginning?
by: Joy

I am concerned that you perhaps haven't read the links and pages given to you. All your questions are answered in those links. Racing heart is a typical estrogen dominance symptom. It's been mentioned ad nauseam on this forum and website about it etc.

"Progesterone Therapy can take 2-6 months before positive results are felt as mentioned many times on the website and the link given to you".

I encourage you to read the links and pages given to you and use the search bar provided.

Take care.

Jun 13, 2022
Worsening at the beginning?
by: Helene

Thanks, I already read a lot about it and also read through the information on this page.
I am just really anxious and wanted some reassurance :)

Thank you so much for the tips.

Best regards

Helene

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...